Bivariate monotone approximation
Let f be a two variable continuously differentiable real-valued function of certain order on [0, 1] and let L be a linear differential operator involving mixed partial derivatives and suppose that Then there exists a sequence of two-dimensional polynomials This approximation is accomplished quantitatively by the use of a suitable twodimensional first modulus of continuity. © 1991 American Mathematical Society.
Proceedings of the American Mathematical Society
Anastassiou, G. (1991). Bivariate monotone approximation. Proceedings of the American Mathematical Society, 112 (4), 959-964. https://doi.org/10.1090/S0002-9939-1991-1069682-2